教師資料查詢 | 類別: 期刊論文 | 教師: 郭忠勝 Guo, Jong-shenq (瀏覽個人網頁)

標題:Excluding blowup at zero points of the potential by means of Liouville-type theorems
學年107
學期1
出版(發表)日期2018/11/15
作品名稱Excluding blowup at zero points of the potential by means of Liouville-type theorems
作品名稱(其他語言)
著者Jong-Shenq Guo; Philippe Souplet
單位
出版者
著錄名稱、卷期、頁數Journal of Differential Equations 265(10), p.4942-4964
摘要We prove a local version of a (global) result of Merle and Zaag about ODE behavior of solutions near blowup points for subcritical nonlinear heat equations. As an application, for the equation , we rule out the possibility of blowup at zero points of the potential V for monotone in time solutions when for large u, both in the Sobolev subcritical case and in the radial case. This solves a problem left open in previous work on the subject. Suitable Liouville-type theorems play a crucial role in the proofs.
關鍵字Blowup;Potential;Liouville-type theorem
語言英文(美國)
ISSN
期刊性質國外
收錄於SCI;
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式,電子版,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!